# SDR USAA951116

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG 'Q-3' CHECK, VISUAL INSPECTION FOUND 4 INCH BY 2 INCH CORRODED AREA BS 312, RBL ZERO - 11, ON FLOOR BEAM.  INSTALLED NEW T-CAP SECTION.  REPAIRED PER TR 53-10-03.  LEVEL 1 CORROSION.  CORROSION TASK NR C53-107-02.  (X)
